# SDR AALA20160429007

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 20,357 hours, 7,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Jammed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CABIN CREW WAS UNABLE TO REMOVE R1 DOOR GIRT BAR FROM STOWAGE HOOKS TO ARM DOOR.  FOUND GIRT BAR IMPROPERLY STOWED.  OFFSET TO ONE SIDE RESULTING IN BAR BEING JAMMED.  UNJAMMED GIRT BAR.
